# SDR AALA201809279006

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 19,505 hours, 7,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9L RED EMERGENCY LIGHT DID NOT WORK, FOUND THE CONNECTOR  AT THE WALL HAD WIRES DISCONNECTED.  REPAIRED THE CONNECTOR 7261VC3-A IAW ESPM 20-48-21. OPS CHECKED GOOD.
